Back to Ask the Diabetes Team Ask the Diabetes Team

From Tulsa, Oklahoma, USA:

I am a 39 year old women who has had type 2 diabetes for eight months treated with Glucophage [metformin] and Glucotrol, and I also am taking several other medications for other conditions. For about a month, I have been getting nauseated a couple of hours after I eat, sometimes to the point where I can't even finish eating. I can never get an appointment with my doctor, and I am wondering if any of these medications are incompatible.


Some of these medications have side effects. However, the fact that you have the symptoms only with meals suggests that you may have symptoms related to eating. This would be due to a possible ulcer or inflammation of the lining of your stomach. In addition, diabetes can be associated with a condition termed gastroparesis. This condition occurs when the nerves don't work appropriately and the stomach does not move the contents through the gastrointestinal tract in a timely way. There are medications to treat this condition, but you need to see your physician to treat this condition.


Original posting 18 Sep 2001
Posted to Pills for Diabetes and Other Medications


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:26
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.